# SDR MWEA98622

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223877001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FIRST OFFICER ADI DID NOT INDICATE MORE THAN 3 DEGREE NOSE UP WHEN IN 15 DEGREE CLIMB.  MTC REMOVED AND REPLACED FIRST OFFICERS ADI.
